按条件检索“844”条记录

已选条件: 出版年: 2013 × 机构: 信息科学与工程... × 机构: 数学学院 × 机构: 山东大学光学高... ×
导出
  • 排序
  • 显示
1. 基于安全第一准则的养老金投资策略研究

作者:韩天宇[1];李漫雪[2]

作者机构:[韩天宇]中国海洋大学管理学院,山东青岛266000,中国.;[李漫雪]山东大学数学学院,山东济南250000,中国

来源:中国电子商务,Discovering Value,2013,Issue.20,152

资源类型:期刊论文

2. The zero distribution and uniqueness of difference-differential polynomials SCOPUS SCIE

作者:Liu, Kai; Liu, Xin-Ling; Yang, Lian-Zhong

作者机构:[Liu, Kai; Liu, Xin-Ling] Nanchang Univ, Dept Math, Nanchang 330031, Jiangxi, Peoples R China.; [Yang, Lian-Zhong] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:ANNALES POLONICI MATHEMATICI,2013,Vol.109,Issue.2,137-152

资源类型:期刊论文

WOS:000325444000003

3. Contractible configurations on 3-flows in graphs satisfying the Fan-condition SCOPUS SCIE

作者:Yan, Jin

作者机构:[Yan, J]Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:EUROPEAN JOURNAL OF COMBINATORICS,2013,Vol.34,Issue.5,892-904

WOS被引数:3

资源类型:期刊论文

WOS:000315936500010

4. THE HYPER ORDER AND FIXED POINTS OF SOLUTIONS OF LINEAR DIFFERENTIAL EQUATIONS SCOPUS SCIE

作者:Li, Nan; Yang, Lianzhong

作者机构:[Li, Nan; Yang, Lianzhong] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:ELECTRONIC JOURNAL OF QUALITATIVE THEORY OF DIFFERENTIAL EQUATIONS,2013,Issue.19,1-17

WOS被引数:1

资源类型:期刊论文

WOS:000315877400001

5. Finite Unions of D-Spaces and Applications of Nearly Good Relation SCOPUS SCIE

作者:Zhang, Xin; Guo, Hongfeng; Xu, Yuming

作者机构:[Zhang, Xin; Guo, Hongfeng] Shandong Univ Finance & Econ, Sch Math & Quantitat Econ, Jinan 250014, Shandong, Peoples R China.; [Xu, Yuming] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:DISCRETE DYNAMICS IN NATURE AND SOCIETY,2013

资源类型:期刊论文

WOS:000318722900001

6. A converse comparison theorem for anticipated BSDEs and related non-linear expectations EI SCOPUS SCIE

作者:Zhe Yang;Robert J. Elliott

作者机构:[Yang, Z] School of Mathematics, Shandong University, Jinan 250100, China, Department of Mathematics and Statistics, University of Calgary, 2500 University Drive NW, Calgary, AB, T2N 1N4, Canada;[ Elliott, R.J] Haskayne School of Business, University of Calgary, 2500 University Drive NW, Calgary, AB, T2N 1N4, Canada, School of Mathematical Sciences, University of Adelaide, SA 5005, Australia

来源:Stochastic Processes and Their Applications: An Official Journal of the Bernoulli Society for Mathematical Statistics and Probability,STOCHASTIC PROCESSES AND THEIR APPLICATIONS,2013,Vol.123,Issue.2,275-299

WOS被引数:4

资源类型:期刊论文

WOS:000313848700001

7. Modified characteristic finite difference fractional step method for moving boundary value problem of nonlinear percolation system

作者:袁益让;李长峰;孙同军;刘允欣;

作者机构:[袁益让;李长峰;孙同军;刘允欣]Institute of Mathematics, Shandong University;[袁益让;李长峰;孙同军;刘允欣]School of Economics, Shandong University

来源:Applied Mathematics and Mechanics(English Edition),2013,Issue.04,417-436

资源类型:期刊论文

8. Equitable vertex arboricity of graphs SCOPUS SCIE

作者:Wu, J.-L.;Zhang, X.;Li, H.

作者机构:[Wu, J.-L] School of Mathematics, Shandong University, Jinan 250100, China;[ Zhang, X] Department of Mathematics, Xidian University, Xi'an 710071, China;[ Li, H] School of Mathematics, Shandong University, Jinan 250100, China

来源:Discrete mathematics,DISCRETE MATHEMATICS,2013,Vol.313,Issue.23,2696-2701

WOS被引数:10

资源类型:期刊论文

WOS:000326133900004

9. Black-Litterman模型在中国养老金入市投资中的应用

作者:王海琳;

作者机构:[王海琳]山东大学数学学院

来源:时代金融,Times finance,2013,Issue.27,119-120

资源类型:期刊论文

10. Properties of some difference polynomials SCOPUS SCIE

作者:Liu, Y.;Yi, H.-X.

作者机构:[Liu, Y] Department of Mathematics, Shaoxing College of Arts and Sciences, Shaoxing, Zhejiang 312000, China, Department of Physics and Mathematics, Joensuu Campus, University of Eastern Finland, P. O. Box 111, Joensuu FI-80101, Finland;[ Yi, H.-X] Department of Mathematics, Shandong University, Jinan, Shandong 250100, China

来源:Proceedings of the Japan Academy, Series A. Mathematical Sciences,PROCEEDINGS OF THE JAPAN ACADEMY SERIES A-MATHEMATICAL SCIENCES,2013,Vol.89,Issue.2,29-33

资源类型:期刊论文

WOS:000319482700003

11. POSITIVE SOLUTIONS TO A FIRST ORDER IMPULSIVE INTEGRAL BOUNDARY VALUE PROBLEM ON TIME SCALES

作者:Youzheng Ding;Jiafa Xu;Zhongli Wei;

作者机构:[Youzheng Ding;Jiafa Xu;Zhongli Wei]Dept.of Math.,Shandong Jianzhu University;[Youzheng Ding;Jiafa Xu;Zhongli Wei]School of Math.,Shandong University

来源:Annals of Differential Equations,2013,Issue.03,269-276

资源类型:期刊论文

12. Properties of meromorphic solutions of Painleve III difference equations SCIE

作者:Zhang, Jilong; Yi, Hongxun

作者机构:[Zhang, Jilong] Beihang Univ, LMIB, Beijing 100191, Peoples R China.; [Zhang, Jilong] Beihang Univ, Sch Math & Syst Sci, Beijing 100191, Peoples R China.; [Yi, Hongxun] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:ADVANCES IN DIFFERENCE EQUATIONS,2013

WOS被引数:4

资源类型:期刊论文

WOS:000325109100001

13. 无线传感器网络分簇路由协议综述

作者:古欣;禹继国;王光辉;

作者机构:[古欣;禹继国;王光辉]曲阜师范大学计算机科学学院;[古欣;禹继国;王光辉]山东大学数学学院

来源:通信技术,2013,Issue.08,88-90

资源类型:期刊论文

14. The Linear Arboricity of Planar Graphs without 5-, 6-Cycles with Chords SCOPUS SCIE

作者:Chen, H.;Tan, X.;Wu, J.;Li, G.

作者机构:[Chen, H] School of Science, Shanghai Institute of Technology, Shanghai, 201418, China;[ Tan, X] School of Statistics and Mathematics, Shandong University of Finance, Jinan, 250014 Shandong, China;[ Wu, J] School of Mathematics, Shandong University, Jinan, 250100 Shandong, China;[ Li, G] School of Mathematics, Shandong University, Jinan, 250100 Shandong, China

来源:Graphs and combinatorics,GRAPHS AND COMBINATORICS,2013,Vol.29,Issue.3,373-385

WOS被引数:2

资源类型:期刊论文

WOS:000318875700007

15. 随机截尾情形下几何分布的参数估计

作者:何朝兵;刘华文;

作者机构:[何朝兵]安阳师范学院数学与统计学院;[刘华文]山东大学数学学院

来源:湘潭大学自然科学学报,2013,Issue.01,29-32

资源类型:期刊论文

16. Total Colorings of Planar Graphs with Small Maximum Degree SCOPUS SCIE

作者:Wang, Bing; Wu, Jian-Liang; Tian, Si-Feng

作者机构:[Wang, Bing] Zaozhuang Univ, Dept Math, Zaozhuang 277160, Shandong, Peoples R China.; [Wang, Bing; Wu, Jian-Liang] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Tian, Si-Feng] Zaozhuang 3 Middle Sch, Zaozhuang 277100, Shandong, Peoples R China.

来源:BULLETIN OF THE MALAYSIAN MATHEMATICAL SCIENCES SOCIETY,2013,Vol.36,Issue.3,783-787

WOS被引数:4

资源类型:期刊论文

WOS:000321990400021

17. Empirical likelihood inference for estimating equation with missing data

作者:WANG XiuLi;CHEN Fang;LIN Lu;

作者机构:[WANG XiuLi]School of Mathematical Sciences, Shandong Normal University;[CHEN Fang]Department of Electronics Communication & Software Engineering, Nanfang College of Sun Yat-Sen University;[LIN Lu]School of Mathematics, Shandong University

来源:Science China(Mathematics),2013,Issue.06,1230-1242

资源类型:期刊论文

18. Some properties of coupled-expanding maps in compact sets SCOPUS SCIE

作者:Zhang, X.;Shi, Y.;Chen, G.

作者机构:[Zhang, X] Department of Mathematics, Shandong University, Jinan, Shandong 250100, China;[ Shi, Y] Department of Mathematics, Shandong University, Jinan, Shandong 250100, China;[ Chen, G] Department of Electronic Engineering, City University of Hong Kong, Hong Kong SAR, China

来源:Proceedings of the American Mathematical Society,PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY,2013,Vol.141,Issue.2,585-595

WOS被引数:5

资源类型:期刊论文

WOS:000326515600023

19. Total colorings of planar graphs with maximum degree 8 and without 5-cycles with two chords EI SCOPUS SCIE

作者:Chang, Jian; Wang, Hui-Juan; Wu, Jian-Liang; A, Yong-Ga

作者机构:[Chang, Jian; A, Yong-Ga] Inner Mongolia Normal Univ, Inst Math Sci, Hohhot 010022, Peoples R China.; [Wang, Hui-Juan; Wu, Jian-Liang] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:THEORETICAL COMPUTER SCIENCE,2013,Vol.476,16-23

WOS被引数:11

资源类型:期刊论文

WOS:000315553500002

20. Value distribution of difference and q-difference polynomials SCOPUS SCIE

作者:Li, Nan; Yang, Lianzhong

作者机构:[Li, Nan; Yang, Lianzhong] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:ADVANCES IN DIFFERENCE EQUATIONS,2013

WOS被引数:2

资源类型:期刊论文

WOS:000318813400001

共 43 页, 844 条记录

TOP